# SDR SWAA076487

- Difficulty date: December 21, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 32,099 hours, 18,589 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2583
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN CABIN, NO SMOKE PRESENT.  GASPER FAN CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED GASPER FAN PER MM.
